# SDR DL76G080439

- Difficulty date: March 27, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 71,365 hours, 15,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 084405780101
- Condition: Corroded
- Location: Bs 1197 S36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1197+12 TO 1197+26 AT STR 36R SKIN LAP INNER SKIN FOUND CORRODED AND SUBJECT SKIN REPAIR PER 53-00-01 FIGURE 201 REPAIR 12 TOTAL WEIGHT ADDED 14LBS.  WORKED ON NR CARD AVM 510907.
